Alert archive / Maine / Wind Advisories in 2013

Wind Advisory 6, NWS Caribou, ME

November 6, 2013Hancock County, Washington County, Maine

NWS Caribou, ME issued this wind advisory at Nov 6, 2013, 3:09 PM EST for Hancock County, Washington County, Maine. It took effect at Nov 7, 2013, 12:00 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 6, 2013, 3:09 PM EST (20:09 UTC)
In effect from
Nov 7, 2013, 12:00 AM EST
Expired
Nov 7, 2013, 12:00 PM EST
In force
12 hr
Issued by
NWS Caribou, ME

Counties Hancock County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 8.2 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2013-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2013-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1100 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

854 
WWUS71 KCAR 062009
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
309 PM EST WED NOV 6 2013

MEZ029-030-070900-
/O.NEW.KCAR.WI.Y.0006.131107T0500Z-131107T1700Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
309 PM EST WED NOV 6 2013

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST
THURSDAY.

* WINDS...SOUTH...SOUTHWEST AT 15 TO 25 MPH. GUSTS UP TO 40 TO 50
  MPH ESPECIALLY OVER OPEN AND HIGHER TERRAIN.

* TIMING...LATE TONIGHT THROUGH THURSDAY MORNING.

* IMPACTS...LOW. WINDS WILL CAUSE A FEW TREE LIMBS TO SNAP WITH
  ISOLATED TO SCATTERED POWER OUTAGES POSSIBLE. EXPECT SOME
  DIFFICULTY DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SECURE LOOSE OBJECTS. BE CAUTIOUS IF DRIVING A HIGH PROFILE
VEHICLE. IN CASE OF POWER OUTAGES, MAKE SURE FLASHLIGHTS HAVE
WORKING BATTERIES.

&&

$$

VJN
4 follow-up statements
918 
WWUS71 KCAR 070337
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1037 PM EST WED NOV 6 2013

MEZ029-030-071200-
/O.CON.KCAR.WI.Y.0006.131107T0500Z-131107T1700Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
1037 PM EST WED NOV 6 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST THURSDAY...

* WINDS...SOUTH...SOUTHWEST AT 15 TO 25 MPH. GUSTS UP TO 40 TO 
  50 MPH ESPECIALLY OVER OPEN AND HIGHER TERRAIN.

* TIMING...LATE TONIGHT THROUGH THURSDAY MORNING.

* IMPACTS...LOW. WINDS WILL CAUSE A FEW TREE LIMBS TO SNAP WITH 
  ISOLATED TO SCATTERED POWER OUTAGES POSSIBLE. EXPECT SOME 
  DIFFICULTY DRIVING HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SECURE LOOSE OBJECTS. BE CAUTIOUS IF DRIVING A HIGH PROFILE
VEHICLE. IN CASE OF POWER OUTAGES... MAKE SURE FLASHLIGHTS HAVE
WORKING BATTERIES.

&&

$$
818 
WWUS71 KCAR 071035
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
535 AM EST THU NOV 7 2013

MEZ029-030-071700-
/O.CON.KCAR.WI.Y.0006.000000T0000Z-131107T1700Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
535 AM EST THU NOV 7 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WINDS...SOUTH...SOUTHWEST AT 20 TO 25 MPH. GUSTS UP TO 45 MPH
  ESPECIALLY OVER OPEN AND HIGHER TERRAIN.

* TIMING...THROUGH LATE MORNING.

* IMPACTS...WINDS WILL CAUSE A FEW TREE LIMBS TO SNAP WITH
  ISOLATED TO SCATTERED POWER OUTAGES POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SECURE LOOSE OBJECTS. BE CAUTIOUS IF DRIVING A HIGH PROFILE
VEHICLE. IN CASE OF POWER OUTAGES... MAKE SURE FLASHLIGHTS HAVE
WORKING BATTERIES.

&&

$$


HEWITT
501 
WWUS71 KCAR 071439
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
939 AM EST THU NOV 7 2013

MEZ029-030-071700-
/O.CON.KCAR.WI.Y.0006.000000T0000Z-131107T1700Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
939 AM EST THU NOV 7 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WINDS...SOUTH...SOUTHWEST AT 20 TO 25 MPH. GUSTS UP TO 45 MPH 
  ESPECIALLY OVER OPEN AND HIGHER TERRAIN.

* TIMING...THROUGH LATE MORNING.

* IMPACTS...WINDS WILL CAUSE A FEW TREE LIMBS TO SNAP WITH 
  ISOLATED TO SCATTERED POWER OUTAGES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SECURE LOOSE OBJECTS. BE CAUTIOUS IF DRIVING A HIGH PROFILE
VEHICLE. IN CASE OF POWER OUTAGES... MAKE SURE FLASHLIGHTS HAVE
WORKING BATTERIES.

&&

$$
823 
WWUS71 KCAR 071707
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1207 PM EST THU NOV 7 2013

MEZ029-030-071815-
/O.EXP.KCAR.WI.Y.0006.000000T0000Z-131107T1700Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
1207 PM EST THU NOV 7 2013

...WIND ADVISORY HAS EXPIRED...

WINDS HAVE BEGUN TO SUBSIDE...THUS THE WIND ADVISORY HAS BEEN
ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Nov 6, 12:17 PM EST, 2 hours 52 minutes earlier.

Area forecast discussion, Nov 6, 12:17 PM EST, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1217 PM EST WED NOV 6 2013

.SYNOPSIS...
HIGH PRESSURE WILL MOVE EAST OF THE REGION TODAY. A COLD FRONT
WILL APPROACH FROM THE WEST TONIGHT AND CROSS THE REGION THURSDAY
AFTERNOON. SURFACE HIGH PRESSURE WILL THEN SLOWLY BUILD FROM THE
SOUTHWEST TOWARD THE REGION FRIDAY INTO SATURDAY WHILE AN UPPER
LEVEL TROUGH CROSSES NORTHERN MAINE FROM QUEBEC ON FRIDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
1200 PM UPDATE: CHGS THIS UPDATE WERE MSLY CONFINED TO HI TEMPS
AND HRLY TEMPS THRU THE AFTN...WHICH WERE RAISED A FEW DEG OVR
MUCH OF THE FA DUE TO SUNSHINE OVR THE LAST FEW HRS. OTHERWISE NO
SIG CHGS MADE FROM LAST UPDATE.

930 AM UPDATE: CLDS...POPS AND QPF WERE UPDATE THRU THU EVE TO
PROVIDE BETTER COHERENCY BETWEEN THESE THREE ELEMENTS. ALSO...
FCST HRLY TEMPS WERE AMENDED TO UPDATED AFTN HI TEMPS...WHICH
WERE INCREASED OVR THE FAR NE AND ALG THE DOWNEAST COAST BASED
ON LATEST OBSVD TEMPS AND/OR SAT IMAGERY TRENDS.

627 AM UPDATE: ADJUSTED THE HRLY TEMPERATURES TO MATCH THEM UP
W/THE LATEST OBS. LATEST RADAR LOOP SHOWED SOME LIGHT RETURNS IN
ASSOCIATION W/THE WARM FRONT MOVING ACROSS NNE MAINE THIS MORNING.
SOME OF THIS COULD BE IN THE FORM OF FREEZING DRIZZLE OR LIGHT
SNOW AS TEMPERATURES ARE RUNNING RIGHT NEAR 32F. TEMPERATURES ARE
FCST TO GO WELL INTO THE 30S AFTER 13Z(8 AM) W/ANY LEFTOVER PRECIP
BEING IN THE FORM OF SPRINKLES.

ORGNL DISC: CHALLENGES THIS TERM WILL BE TEMPERATURES...PRECIP
TYPE(THIS MORNING) AND WINDS.

TEMPERATURES AS OF 06Z WERE IN THE UPPER 20S TO LOWER 30S ACROSS
MUCH OF THE CWA W/THE EXCEPTION OF THE COAST W/READINGS IN THE
MID/UPPER 30S. CLOUDS MOVING ACROSS THE REGION ARE HELPING TO CAP
THE TEMPERATURE DROP AS SEEN ON THE LATEST IR SATL IMAGERY. THESE
CLOUDS ARE ASSOCIATED W/A WEAK IMPULSE IN THE UPPER LEVELS. THE
00Z UA SHOWED A 25-30KT JETLET AT 700MBS ACROSS QUEBEC. AT THE
SFC, THERE IS WARM FRONT THAT IS LIFTING NORTHWARD. THIS FRONT
COUPLED W/THAT JETLET COULD HELP TO KICK OFF SOME LIGHT PRECIP
THIS MORNING MAINLY ACROSS THE FAR N AND W. THE NAM AND RAP(RUC)
SOUNDINGS SHOW -FZRA MAINLY ACROSS THE CROWN FROM 09-13Z THIS
MORNING. A WARM LAYER SITS JUST ABOVE THE COLD SFC W/MOISTURE
AVAILABLE FROM 850-700MBS. WENT W/A BLEND OF THE RUC/NAM12 FOR
THE POPS WHICH GIVE 20-30% FOR THIS TIME PERIOD. THEREFORE,
DECIDED TO ADD THE MENTION OF SOME SPOTTY -FZRA FOR THE SAINT JOHN
VALLEY AND WESTERN MAINE THIS MORNING. WE ARE NOT LOOKING FOR ANY
ICING ATTM. THIS WILL BE MONITORED THIS MORNING. FURTHER E TOWARD
CARIBOU-PRESQUE ISLE REGION, CHANCES WILL BE LOW AND TEMPERATURE
LOOK WARM ENOUGH FOR LIGHT RAIN/SPRINKLES. PRECIP WILL COME TO AN
END BY MID MORNING AS THE WARM FRONT LIFTS N OF THE BORDER AND
TEMPERATURES CLIMB THROUGH THE 30S INTO THE 40S. IT LOOKS LIKE
CLOUDS WILL THIN OUT FOR A TIME LATER IN THE MORNING THROUGH EARLY
AFTERNOON W/TEMPERATURES CONTINUING TO WARM. ADJUSTED THE MAXES
FOR TODAY UP A CATEGORY SHOOTING FOR UPPER 40S TO AROUND 50 NORTH
AND WEST AND LOWER 50S CENTRAL AND DOWNEAST USING THE NAM12 AND
RAP(RUC).

FOR TONIGHT, TEMPERATURES WILL DROP BACK BEFORE LEVELING OFF AS
CLOUDS MOVE BACK IN AHEAD OF THE APCHG COLD FRONT. OVERNIGHT LOWS
WILL BE HIT EARLY IN THE EVENING AND THE TEMPERATURES WILL RISE
OVERNIGHT W/SSW WINDS PICKING UP. SHOWERS WILL MOVE IN AHEAD OF
THE COLD FRONT AFTER MIDNIGHT AND OVERSPREAD THE ENTIRE CWA BY
THURSDAY MORNING. SPEAKING OF THE WINDS, AFTER COLLABORATION
W/GYX, DECIDED TO INCREASE THE GUST POTENTIAL ESPECIALLY FOR THE
DOWNEAST AND COAST AFTER 06Z THROUGH THURSDAY MORNING AS A STRONG
LLVL JET(50-60KTS) MOVES ACROSS THE REGION AHEAD OF THE COLD
FRONT. BROUGHT WIND GUSTS TO 35 MPH FOR THE AFOREMENTIONED AREAS.
MID LEVEL LAPSE RATES STEEPEN TO 6+C/KM AND AND 0-6KM IS AOA
50KTS. THERE IS DECENT ALIGNMENT OF SW WINDS FROM THE BLYR THROUGH
500MBS ALONG W/DRY AIR FROM 800-700MBS FROM 09-15Z THURSDAY. THIS
COULD VERY WELL ALLOW FOR SOME STRONGER WIND GUSTS AT THE SFC.
STRONGER WINDS COULD BE THRUST DOWN TO THE SFC ESPECIALLY IN THE
BANDS OF HEAVIER RAIN SHOWERS W/THE FRONT. A FEW CASES SUCH AS
THIS ONE COMING OCCURRED BACK IN NOVEMBER OF 2003/2005 THAT
PRODUCED DAMAGE AND POWER OUTAGES IN THE CWA. THE DAYCREW WILL
NEED TO ASSESS THIS FURTHER W/THE LATER GUIDANCE COMING TODAY.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
A STRONG COLD FRONT WILL PUSH THROUGH NORTHERN AND DOWNEAST MAINE ON
THURSDAY.  EXPECT SHOWERS AHEAD AND ALONG THE FRONT WITH QPF VALUES
OF ONE THIRD TO ONE HALF INCH BY THURSDAY EVENING. MUCH COLDER AIR WILL
MOVE INTO THE REGION BEHIND THE FRONT. SNOW AND RAIN SHOWERS WILL
BE POSSIBLE MAINLY ACROSS NORTHERN MAINE ON FRIDAY AS A SHORTWAVE
ROTATES THROUGH THE AREA.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A CLIPPER SYSTEM PUSHES THROUGH MAINE ON SUNDAY.  THE MODELS ARE
CONVERGING ON A FAST MOVING SYSTEM WITH A FLAT TRAJECTORY.  ANY
SIGNIFICANT DEEPENING IS FORECAST TO OCCUR IN THE CANADIAN
MARITIMES.  SNOW AND RAIN SHOWERS ARE FORECAST WITH THE PASSAGE OF
THE CLIPPER AND A LIGHT ACCUMULATION IS POSSIBLE ACROSS THE NORTH.

A VERY COLD AIRMASS IS ANTICIPATED TO MOVE INTO THE NORTHEAST U.S.
NEXT WEEK WITH A 1042 MB ARCTIC SURFACE HIGH GRADUALLY BUILDING IN
FROM CENTRAL CANADA. EXPECT TEMPERATURES TO BE AT LEAST 10 DEGREES
BELOW CLIMO. TRENDED TEMPERATURES A FEW DEGREES BELOW THE
SUPER BLEND VALUES ON VETERANS DAY AND TUESDAY.

&&

.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
NEAR TERM: VFR THROUGH TODAY AND THEN MVFR CIGS ARE EXPECTED TO
DEVELOP AFTER 00Z W/KBGR AND KBHB SEEING THESE CIGS FIRST AND THE
CONDITIONS SPREAD ACROSS THE NORTHERN TERMINALS AFTER 06Z. LEANED
W/CIGS GOING IFR AS A SSW WIND AND INCREASING LLVL MOISTURE MOVE
IN. LLWS IS A POSSIBILITY BY EARLY THURSDAY MORNING W/A 50KT JET
AT 2500FT.

SHORT TERM: MVFR AND IFR CIGS ARE EXPECTED THURSDAY AND THURSDAY
EVENING DUE TO LOW CLOUDS AND RAIN SHOWERS. MVFR CIGS ARE
POSSIBLE IN SCATTERED RAIN AND SNOW SHOWERS ON FRIDAY.

&&

.MARINE...
NEAR TERM: DECIDED TO HOIST THE SCA STARTING AT 05Z TONIGHT AND
RAN IT THROUGH 21Z THURSDAY. WINDS AND SEAS ARE FCST TO INCREASE TO
SCA LEVELS IN THIS TIME-FRAME. USED A BLEND OF THE NAM12 AND GFS40
FOR THE SUSTAINED WINDS. DECIDED TO INCREASE THE GUSTS A BIT BUT
KEPT VALUES BELOW 35 KTS. THE SWAN GUIDANCE PERFORMING WELL PER
THE 06Z OBS AND USED IT THROUGH TONIGHT SHOWING SEAS BUILDING TO
6-9 FT BY THURSDAY MORNING.

SHORT TERM: AN SCA WILL BE NEEDED FOR COASTAL WATERS ON THURSDAY DUE TO
WIND GUSTS 25-35 KNOTS AND AVERAGE WAVE HEIGHTS OF 7 TO 10 FEET.
WINDS AND SEAS WILL DIMINISH THURSDAY NIGHT BEHIND A STRONG COLD
FRONT.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 4 PM EST
     THURSDAY FOR ANZ050>052.

&&

NEAR TERM...VJN
SHORT TERM...OKULSKI
LONG TERM...OKULSKI
AVIATION...VJN/OKULSKI
MARINE...VJN/OKULSKI
Hazardous weather outlook, Nov 6, 3:44 AM EST, 11 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
344 AM EST WED NOV 6 2013

MEZ001>003-070845-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
344 AM EST WED NOV 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN MAINE AND WEST
CENTRAL MAINE.

.DAY ONE...TODAY AND TONIGHT.

SOME LIGHT FREEZING DRIZZLE IS POSSIBLE EARLY THIS MORNING MAINLY
NORTH AND WEST OF A CARIBOU-PRESQUE ISLE LINE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ004>006-010-011-031-032-070845-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
344 AM EST WED NOV 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND SOUTHEAST MAINE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ015>017-029-030-070845-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-
344 AM EST WED NOV 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND
SOUTHEAST MAINE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG WIND GUSTS ARE POSSIBLE EARLY THURSDAY AS A COLD FRONT
MOVES ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-070845-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
344 AM EST WED NOV 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

HEWITT

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 6, 3:21 AM ESTSmall Craft AdvisoryCAR3 days

Nearby

Wind Advisories in Maine, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.